# SDR UALA2011030201027

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 66,526 hours, 24,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT MAIN GEAR DOOR MISSING ALL DOUBLER REPAIR PLIES-GRAPHITE-AT LOCATION 50 INCH AFT OF LEADING EDGE AND 12 INCH DOWN FROM HINGE LINE LOCATION IS OUTER SKIN AT RETRACT ACTUATOR ATTACH BRACKET FWD FASTENERS AREA.  DAMAGE IS IN CRITICAL AREA.  REMOVED DOOR AND SENT TO SHOP.  DOOR WAS REMOVED AND ROUTED TO SHOP AND REINSTALLED PER MM.
